# SDR FDEA201103311267

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 143N3700
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BODY STA 780 FROM STR 14 LT TO STR 18 LT,  HAS SCRATCH IN THE BUTT SPLICE RANGING FROM 0.0021" TO 0.0045" DEPTH.   STICKERS 002, 003, 004, 005, & 009.    EXTERIOR FUSELAGE STA 780 FROM STR 14 LT TO 19 LT, SCRATCHED SPLICE RANGING FROM 0.0021" TO 0.0045" DEPTH, R & R IAW SRM 51-40-02, REV 102, NEW SPLICE STRAP FABRICATED IAW DWG 143N3700, SHT 2, REV A AND PL REV R.    REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
